Systematic risk estimation in symmetric models
Contribuinte(s) |
UNIVERSIDADE DE SÃO PAULO |
---|---|
Data(s) |
20/10/2012
20/10/2012
2009
|
Resumo |
The aim of this article is to discuss the estimation of the systematic risk in capital asset pricing models with heavy-tailed error distributions to explain the asset returns. Diagnostic methods for assessing departures from the model assumptions as well as the influence of observations on the parameter estimates are also presented. It may be shown that outlying observations are down weighted in the maximum likelihood equations of linear models with heavy-tailed error distributions, such as Student-t, power exponential, logistic II, so on. This robustness aspect may also be extended to influential observations. An application in which the systematic risk estimate of Microsoft is compared under normal and heavy-tailed errors is presented for illustration. |
Identificador |
APPLIED ECONOMICS LETTERS, v.16, n.2, p.217-221, 2009 1350-4851 http://producao.usp.br/handle/BDPI/30512 10.1080/13504850601018239 |
Idioma(s) |
eng |
Publicador |
ROUTLEDGE JOURNALS, TAYLOR & FRANCIS LTD |
Relação |
Applied Economics Letters |
Direitos |
closedAccess Copyright ROUTLEDGE JOURNALS, TAYLOR & FRANCIS LTD |
Palavras-Chave | #REGRESSION #Economics |
Tipo |
article original article publishedVersion |